# SDR IPXA2018041428548

- Difficulty date: April 13, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 74,121 hours, 13,462 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Limit Switch
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT OPEN.  R & R THE DOOR UP LIMIT SWITCH IAW WDM 52-11-01, & MM 20-50-02, OP CHECKED GOOD.
